# SDR UALA2011012800488

- Difficulty date: January 28, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 81,431 hours, 9,987 cycles
- Engine: Pwa PW4056
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Shorted
- Location: Fuel Cell Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GROUND TEST MESSAGE REPORT SHOWS TANK  WIRING-MAIN 3, PROBE 4, SHORT LO-Z GROUND.  REMOVED NR 4 PROBE FROM NR 3 MAIN F138.  REPLACED 3 MAIN TANK UNIT F138.  REMOVED FUEL PLATE 645AB.  INSTALLED 3 MAIN FUEL PLATE 645AB, CLEARED AND CLOSED.
